Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198

      [Search Papers] [Print this List]
    1011. A. Mohammadian and B. Tayfeh-Rezaie,
    Some constructions of integral graphs,
    Linear Multilinear Algebra 59(2011), 1269-1279  [abstract]   
     
    1012. G. R. Omidi and B. Tayfeh-Rezaie (Joint with F. Ayoobi),
    A note on graphs whose signless Laplacian has three distinct eigenvalues,
    Linear Multilinear Algebra 59(2011), 701-706  [abstract]   
     
    1013. M. Behboodi (Joint with R. Jahani-Nezhad and M. H. Naderi),
    Classical quasi-primary submodules,
    Bull. Iranian Math. Soc. 37(2011), 45-65  [abstract]   
     
    1014. P. Sahandi,
    Semistar dimension of polynomial rings and Prufer-Like domains,
    Bull. Iranian Math. Soc. 37(2011), 217-233  [abstract]   
     
    1015. D. Kiani and S. Moradi,
    A characterization of shellable and sequentially Cohen-Macaulay hypercycles,
    Bull. Iranian Math. Soc. 37(2011), 1-9  [abstract]   
     
    1016. K. Borna and S. Yassemi (Joint with S. Sather-Wagstaff),
    Rings that are homologically of minimal multiplicity,
    Comm. Algebra 39(2011), 782-807  [abstract]   
     
    1017. A. Mafi,
    Finiteness of local cohomology modules over rings of small dimension,
    Houston J. Math. 37(2011), 361-368  [abstract]   
     
    1018. K. Divaani-Aazar (Joint with A. Hajikarimi),
    Generalized local cohomology modules and homological Gorenstein dimensions,
    Comm. Algebra 39(2011), 2051-2067  [abstract]   
     
    1019. T. Sharif (Joint with S. Sather-Wagstaff and D. White),
    AB-contexts and stability for Gorenstein flat modules with respect to semidualizing modules,
    Algebr. Represent Theor. 14(2011), 403-428  [abstract]   
     
    1020. P. Sahandi (Joint with D. E. Dobbs),
    On semistar Nagata rings, Prufer-like domains and semistar going-down domains,
    Houston J. Math. 37(2011), 715-731  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.